| Catalog Number |
0167V18S |
| Medical Device Problem Codes |
Device Contamination with Chemical or Other Material (2944); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that on (b)(6) 2026, for the patient catheterization process to open the catheterization bag found catheter white impurities, timely replacement of a new catheterization bag to continue to catheterize the patient.